Research Repository

Adaptive Tracking for Stochastic Nonlinear Systems With Markovian Switching

Wu, Zhao Jing, Yang, Jun and Shi, Peng (2010) Adaptive Tracking for Stochastic Nonlinear Systems With Markovian Switching. IEEE Transactions on Automatic Control, 55 (9). pp. 2135-2141. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.


The problem of the adaptive tracking for a class of stochastic nonlinear systems with stationary Markovian switching is considered in this note. An Ito formula is proposed for stochastic integral equations with an integral about martingale measure. An adaptive backstepping controller is designed such that the closed-loop system has a unique solution that is globally bounded in probability and L4-norm of the tracking error converges to an arbitrarily small neighborhood of zero. A simulation example demonstrates the efficiency of the proposed scheme.

Item Type: Article
Uncontrolled Keywords: ResPubID19952, backstepping, Markovian switching, nonlinear stochastic systems
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:42
Last Modified: 30 May 2012 04:51
ePrint Statistics: View download statistics for this item
Citations in Scopus: 133 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar